Fixed topology Steiner trees and spanning forests

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)359-370
Journal / PublicationTheoretical Computer Science
Volume215
Issue number1-2
Publication statusPublished - 28 Feb 1999

Abstract

We present pseudo-polynomial time algorithms for fixed topology Steiner tree problems with various time-delay constraints. We study the spanning forest problem with bandwidth constraint. A polynomial-time algorithm is given. Those problems have applications in network communications. © 1999 Published by Elsevier Science B.V. All rights reserved.

Research Area(s)

  • Bandwidth constraints, Fixed topology Steiner trees, Spanning forests, Time-delay

Citation Format(s)

Fixed topology Steiner trees and spanning forests. / Wang, Lusheng; Jia, Xiaohua.

In: Theoretical Computer Science, Vol. 215, No. 1-2, 28.02.1999, p. 359-370.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review